Computing the zeros of the partial sums of the Riemann zeta function

Please use this identifier to cite or link to this item:
Información del item - Informació de l'item - Item information
Title: Computing the zeros of the partial sums of the Riemann zeta function
Authors: Mora, Gaspar | Sepulcre, Juan Matias
Research Group/s: Curvas Alpha-Densas. Análisis y Geometría Local
Center, Department or Service: Universidad de Alicante. Departamento de Matemáticas
Keywords: Zeros of entire functions | Exponential polynomials | Partial sums of the Riemann Zeta function
Knowledge Area: Análisis Matemático
Issue Date: Oct-2015
Publisher: Springer Berlin Heidelberg
Citation: Annali di Matematica Pura ed Applicata. 2015, 194(5): 1499-1504. doi:10.1007/s10231-014-0430-6
Abstract: In this paper, we introduce a formula for the exact number of zeros of every partial sum of the Riemann zeta function inside infinitely many rectangles of the critical strips where they are situated.
ISSN: 0373-3114 (Print) | 1618-1891 (Online)
DOI: 10.1007/s10231-014-0430-6
Language: eng
Type: info:eu-repo/semantics/article
Rights: © Fondazione Annali di Matematica Pura ed Applicata and Springer-Verlag Berlin Heidelberg 2014. The final publication is available at Springer via
Peer Review: si
Publisher version:
Appears in Collections:INV - CADAGL - Artículos de Revistas

Files in This Item:
Files in This Item:
File Description SizeFormat 
Thumbnail2015_Mora_Sepulcre_AnnaliMat_final.pdfVersión final (acceso restringido)246,44 kBAdobe PDFOpen    Request a copy
Thumbnail2015_Mora_Sepulcre_AnnaliMat_preprint.pdfPreprint (acceso abierto)204,65 kBAdobe PDFOpen Preview

Items in RUA are protected by copyright, with all rights reserved, unless otherwise indicated.